# SDR MEX2003295

- Difficulty date: July 18, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 95901
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 113 - TIJ-GDL - AIRTURN BACK DUE TO RIGHT CONTROL STABILIZER DID NOT OPERATE AND LEFT CONTROL STABILIZER WORKED INTERMITTENTLY.  DURING REVSION THE SW S10-19 WAS DETECTED WITH OCCASIONAL FAIL.  THE S10-19 AND BRAKE OVERRIDE SW S10-20 WERE REPLACED IAW MM 27-40-02/07.  THE STABILIZER AND ELEVATORS WERE CHECKED FOR CONDITION, ALL CORRECT.  THE PRIMARY AND ALT LONGITUDINAL TRIM ACTUATOR AND LONGITUDINAL TRIM GEARBOX WERE REPLACED IAW MM 27-40-01, ALL TEST CORRECT.  (M)
